Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

The classification of critically preperiodic polynomials as dynamical systems


Authors: Ben Bielefeld, Yuval Fisher and John Hubbard
Journal: J. Amer. Math. Soc. 5 (1992), 721-762
MSC: Primary 58F23; Secondary 30D05
MathSciNet review: 1149891
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 58F23, 30D05

Retrieve articles in all journals with MSC: 58F23, 30D05


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1992-1149891-3
PII: S 0894-0347(1992)1149891-3
Article copyright: © Copyright 1992 American Mathematical Society